# SDR AALA202506130948

- Difficulty date: May 21, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 73,367 hours, 34,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311233220191
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON INTERCOSTAL (HOLE 3) FITTING LOCATED FR 20 RH SIDE AT LEVEL STR 22 AND  AT LEVEL DOOR STOP FITTING 1. CRACK DEPTH =0.055 INCH. MAINTENANCE REPLACED INTERCOSTAL FITTING LOCATED FR 20 AT LEVEL STR 22R AND AT LEVEL DOOR STOP FITTING 1 IAW A319 SRM 51-72-11-911-001, A319 SRM 51-42-11-801 AND DWG D53114098.
